About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 126018, 18 pages
http://dx.doi.org/10.1155/2012/126018
Research Article

Existence and Attractiveness of Order One Periodic Solution of a Holling I Predator-Prey Model

College of Science, Shandong University of Science and Technology, Qingdao 266510, China

Received 16 April 2012; Accepted 13 August 2012

Academic Editor: Narcisa C. Apreutesei

Copyright © 2012 Huidong Cheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huidong Cheng, Tongqian Zhang, and Fang Wang, “Existence and Attractiveness of Order One Periodic Solution of a Holling I Predator-Prey Model,” Abstract and Applied Analysis, vol. 2012, Article ID 126018, 18 pages, 2012. doi:10.1155/2012/126018